# SDR FDEA200908253084

- Difficulty date: August 25, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1007
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS. 560, FRAME LWR FLANGE OUTBD OF STR 26L, OTBD HOLE ED, WILL NOT ALLOW   ACCOMPLISHMENT OF PTF, COVERSION, PRE- EXISTING INSTALL.  BS. 560, FRAME, LWR FLANGE OTBD OF STR 26L, O/B HOLE SED WAS ACCOMPLISHED ON MAE   MOD W/C NR 118250287DSSRO8, AND MAE EA NR 757-5332-16-F2205, REV-, DATE JULY 28- 2009.  THIS N/R IS FOR TRACKING PURPOSES ONLY.  MAJOR ALTERATION.
